skin-hair-icon
Wanna discontinue the cream
I am using a melamite cream from past 2 3 yrs As my friend suggested this cream to get rid of pimples after using it i got rid with pimples But now when i try to not apply the cream my face gets red n it gives me a feeling of burning in the skin so i have to discontinue it anyhow . Need a easy and fast treatment to get rid of this cream plz help me with this
306 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No...contains steroid.. very dangerous... alternate safe cream available...do direct private online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Melamet cream contains steroid. so it will surely aggravate the acne and also cause irritation to the skin. Stop the cream immediately as it will only worsen the acne. The skin redness is coz the skin has got sensitive with the cream application. Consult a Dermatologist as the medication will depend on the skjn type and also the grade of acne.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Send photograph of the cream. I think u spelled it little wrong
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.